Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Advised to take microgynon pill to stop the periods for a smear test. Heavy bleeding with severe abdominal cramps after the medication. Is this normal?

My doctor has me on the pill (microgynon 30ed) to stop my period so i can be sent for a smear test, as it lasted for weeks on end with a few days break in between. Started 3 and a half weeks ago. Im now on the 4th week which is the blank week and i have started my period again. The bleeding is really heavy and im suffering extreme abdominal and quite bad back pain which is making managing daily tasks impossible at the moment. Is this normal?
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  43 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor